Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 100, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Aug 11, 2007, 9:20 PM CDT for Buffalo County, Trempealeau County, Wisconsin; Wabasha County, Minnesota. It was in force for 55 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 11, 2007, 9:20 PM CDT (02:20 UTC)
- Expired
- Aug 11, 2007, 10:15 PM CDT
- In force
- 55 min
- Issued by
- NWS La Crosse, WI
- Area
- Counties, with a storm outline in the text
Counties Wabasha County, MN, Buffalo County, WI, Trempealeau County, WI
The radar
The La Crosse radar (KARX), 92 km from the middle of the area, began a volume at 02:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 11, 9:27 PM CDT | HAIL 0.5 | Pleasantville, WI | |
| Aug 11, 9:41 PM CDT | TSTM WND GST 50 | Whitehall, WI | OFFICERS ESTIMATE SUSTAINED WIND SPEEDS OF 40 MPH WITH GUSTS TO 50 MPH. |
| Aug 11, 9:45 PM CDT | TSTM WND DMG | 2 W Independence, WI | MANY 2-4 INCH DIAMETER BRANCHES DOWNED. SCATTERED ISOLATED TREES DOWN IN THE AREA. POWER OUTAGE FOR 6 HOURS. REPORTED A BIT MORE WIND DAMAGE FURTHER NORTH TOWARD ELK CREEK. |
| Aug 11, 9:58 PM CDT | HAIL 0.5 | Independence, WI | WIND GUSTS TO 30 MPH. |
| Aug 11, 10:10 PM CDT | TSTM WND GST 49 | Plainview, MN | MEASURED WIND GUST. TREE BRANCHES AND SOME WIRES DOWN AROUND TOWN. |
| Aug 11, 10:14 PM CDT | TSTM WND DMG | Plainview, MN | TREES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 11, 6:21 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 2.3 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3342 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 1149 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 56 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 5.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KARX 120220
SVRARX
MNC157-WIC011-121-120315-
/O.NEW.KARX.SV.W.0100.070812T0220Z-070812T0315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
920 PM CDT SAT AUG 11 2007
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WABASHA COUNTY IN SOUTHEAST MINNESOTA...
BUFFALO COUNTY IN WEST CENTRAL WISCONSIN...
NORTHERN TREMPEALEAU COUNTY IN WEST CENTRAL WISCONSIN...
* UNTIL 1015 PM CDT
* AT 917 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 7 MILES NORTH OF MONDOVI TO 17
MILES WEST OF BEAR VALLEY...OR ALONG A LINE EXTENDING FROM 7 MILES
NORTH OF MONDOVI TO 18 MILES NORTH OF MANTORVILLE...AND MOVING
SOUTHEAST AT 25 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
MAXVILLE AND GILBERT VALLEY AROUND 920 PM...
LAKE CITY AND THE BIG SWAMP AREA AROUND 925 PM...
HIGHWAY 63 AND COUNTY 2 AND OAK CENTER AROUND 930 PM...
MONDOVI AND COUNTY ROADS 33 AND 4 AROUND 935 PM...
COUNTY ROADS F AND K K AND MONDOVI AIRFIELD AROUND 940 PM...
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS AND STAY AWAY FROM WINDOWS.
TO CALL YOUR SEVERE WEATHER REPORT DIRECTLY INTO THE NATIONAL WEATHER
SERVICE DIAL 6 0 8 7 8 4 7 2 1 4.
LAT...LON 4438 9116 4421 9205 4412 9229 4420 9233
4420 9255 4436 9252 4436 9245 4440 9240
4445 9241 4445 9224 4441 9209 4459 9200
4459 9117
$$
BAUMGARDT3 follow-up statements
000
WWUS53 KARX 120236
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
935 PM CDT SAT AUG 11 2007
MNC157-WIC011-121-120315-
/O.CON.KARX.SV.W.0100.000000T0000Z-070812T0315Z/
WABASHA MN-BUFFALO WI-TREMPEALEAU WI-
935 PM CDT SAT AUG 11 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR NORTHERN TREMPEALEAU...BUFFALO AND WABASHA COUNTIES...
AT 927 PM...ONE-HALF INCH DIAMETER HAIL WAS REPORTED IN
PLEASANTVILLE IN NORTHERN TREMPEALEAU.
AT 931 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM CHIMNEY ROCK TO 6 MILES SOUTHWEST
OF BEAR VALLEY...OR ALONG A LINE EXTENDING FROM 9 MILES NORTHWEST OF
WHITEHALL TO 18 MILES NORTHEAST OF MANTORVILLE...MOVING SOUTHEAST AT
25 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
ALMA AND KELLOGG AROUND 940 PM...
COUNTY ROADS 18 AND 4 AND RATTELSNAKE POINT AROUND 945 PM...
WHITEHALL AND INDEPENDENCE AROUND 950 PM...
COUNTY ROADS 79 AND 2 AND STATE ROAD 42 AND COUNTY 14 AROUND 955
PM...
PLAINVIEW AROUND 1000 PM...
TO CALL YOUR SEVERE WEATHER REPORT DIRECTLY INTO THE NATIONAL WEATHER
SERVICE DIAL 6 0 8 7 8 4 7 2 1 4.
LAT...LON 4438 9117 4421 9205 4412 9229 4420 9233
4420 9255 4436 9252 4436 9245 4440 9240
4445 9241 4445 9224 4446 9210 4459 9200
4459 9117
$$
BAUMGARDT000
WWUS53 KARX 120252
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
951 PM CDT SAT AUG 11 2007
MNC157-WIC011-121-120315-
/O.CON.KARX.SV.W.0100.000000T0000Z-070812T0315Z/
WABASHA MN-BUFFALO WI-TREMPEALEAU WI-
951 PM CDT SAT AUG 11 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR NORTHERN TREMPEALEAU...BUFFALO AND WABASHA COUNTIES...
50 MPH WINDS WERE REPORTED NEAR WHITEHALL IN NORTHERN TRMEPEALEAU
COUNTY AT 941 PM. POWER OUTAGES WERE REPORTED FURTHER WEST NEAR LAKE
CITY IN WABASHA COUNTY.
AT 949 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 6 MILES SOUTHEAST OF WHITEHALL TO
CONCEPTION TO COUNTY ROADS 79 AND 2...OR ALONG A LINE EXTENDING FROM
6 MILES SOUTHEAST OF WHITEHALL TO 8 MILES SOUTH OF WABASHA TO 12
MILES NORTHEAST OF ROCHESTER...MOVING SOUTHEAST AT 25 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
BUFFALO AND WEAVER AROUND 1000 PM...
TORRENTIAL RAINFALL FROM THESE STORMS MAY ALSO CAUSE THE PONDING OF
WATER ON ROADWAYS AND LOCALIZED FLOODING.
TO CALL YOUR SEVERE WEATHER REPORT DIRECTLY INTO THE NATIONAL WEATHER
SERVICE DIAL 6 0 8 7 8 4 7 2 1 4.
LAT...LON 4438 9117 4412 9229 4420 9233 4420 9255
4436 9252 4436 9245 4440 9240 4445 9241
4445 9224 4446 9210 4459 9200 4459 9117
$$
BAUMGARDT000
WWUS53 KARX 120314
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1012 PM CDT SAT AUG 11 2007
MNC157-WIC011-121-120322-
/O.EXP.KARX.SV.W.0100.000000T0000Z-070812T0315Z/
WABASHA MN-BUFFALO WI-TREMPEALEAU WI-
1014 PM CDT SAT AUG 11 2007
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN TREMPEALEAU...BUFFALO
AND WABASHA COUNTIES EXPIRES AT 1015 PM CDT...
THE LINE OF STORMS WHICH PROMPTED THIS WARNING ARE SHIFTING SOUTH.
WHILE THIS WARNING HAS EXPIRED...A WARNING DOES REMAIN IN EFFECT FOR
WINONA...SOUTHERN BUFFALO...AND SOUTHERN TREMPEALEAU COUNTIES UNTIL
11 PM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE AREA.
LAT...LON 4438 9117 4412 9229 4420 9233 4420 9255
4436 9252 4436 9245 4440 9240 4445 9241
4445 9224 4446 9210 4459 9200 4459 9117
$$
BAUMGARDTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 11, 3:12 PM CDT, 6 hours 8 minutes earlier.
Area forecast discussion, Aug 11, 3:12 PM CDT, 6 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 312 PM CDT SAT AUG 11 2007 .SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT FORECAST CONCERNS ARE ON PRECIPITATION CHANCES TONIGHT AND AGAIN MONDAY NIGHT AND TUESDAY MORNING. SEVERE WEATHER THREAT ALSO A CONCERN THIS EVENING. A VERY COMPLEX MESOSCALE ANALYSIS THIS AFTERNOON. 18Z SURFACE ANALYSIS SHOWS MAIN COLD FRONT EXTENDING FROM NEAR KINL TO KABR. THIS MORNINGS MCS HAS RESULTED IN A RESIDUAL OUTFLOW BOUNDARY ACROSS SOUTHERN WISCONSIN INTO NORTHEAST IOWA AND SOUTHERN MINNESOTA. MEANWHILE...WATER VAPOR IMAGERY SHOWING AN MCV SPINNING OVER NORTHERN IOWA. RICH LOW LEVEL MOISTURE EXTENDS FROM IOWA INTO SOUTHERN MINNESOTA AHEAD OF THE COLD FRONT. CLOUDS HAVE HAMPERED SURFACE HEATING...BUT LATEST LAPS ANALYSIS SHOWS MUCAPES OF 1500- 2000 J/KG ACROSS MUCH OF THE FORECAST AREA IN CLEAR AREA AHEAD OF FRONT. VISIBLE SATELLITE IMAGERY SHOWING BAND OF MID LEVEL CLOUDS DEVELOPING FROM NEAR KMSP TO KABR ALONG A MOISTURE CONVERGENCE AXIS. CURRENT CONVECTION...ALBEIT STRONG HAS REMAINED BELOW SEVERE LEVELS AND CONTINUES TO PUSH EASTWARD. STRONG CAP IN PLACE AS INDICATED BY TAMDAR SOUNDING AT KMSP. 12Z 11AUG07 MODELS IN GOOD AGREEMENT WITH THE OVERALL SYNOPTIC PATTERN THROUGH THE PERIOD. STILL SOME DIFFERENCES WITHIN THE QPF FIELDS ON PLACEMENT OF CONVECTION TONIGHT. THUS HAVE USED A BLEND BASED ON THE FORCING FIELDS. IN THE NEAR TERM...THE PRIMARY MID LEVEL TROUGH OVER SASKATCHEWAN AND MANITOBA WILL MOVE EASTWARD THROUGH THE MEAN RIDGE TO WESTERN ONTARIO TONIGHT. THE ASSOCIATED COLD FRONT THEN WILL PROGRESS SOUTHEASTWARD FROM THE DAKOTAS TO WISCONSIN LATER TONIGHT. BIGGEST QUESTION IN THE NEAR TERM IS ON DEVELOPMENT AND EVOLUTION OF ADDITIONAL CONVECTION THROUGH THE EVENING HOURS. STRONG CAP EXISTS FROM MINNESOTA INTO IOWA WITH RUC SHOWING 850-700MB AVERAGE TEMPERATURE NEAR 16 CELSIUS THROUGH 03Z WITH SOME WEAK COLD ADVECTION AT 700MB AFTER 03Z. CURRENT THINKING IS FOR INITIAL CONVECTION TO MOVE EAST OF THE AREA WITH A QUIET PERIOD LATE THIS AFTERNOON. THEN ADDITIONAL DEVELOPMENT LATE THIS AFTERNOON/EARLY EVENING NEAR A KMKT-EAST OF KDLH LINE AND THEN TRANSLATE EAST-SOUTHEAST TOWARD THE AREA. MOISTURE TRANSPORT HEAD OF THE APPROACHING FRONT CONTINUES FEEDING NORTHWARD INTO THE AREA THROUGH THE EVENING HOURS. BEST RAIN CHANCES LOOK TO BE ACROSS THE NORTHERN SECTIONS OF THE FORECAST AREA AND THUS HAVE CONFIGURED THE POPS GRID IN THIS MANNER. SEVERE WEATHER THREAT CONDITIONAL ON AMOUNT OF UPPER COOLING TO ERODE CAP AND HOW MUCH INSTABILITY REMAINS AT THAT TIME. FRONT TO PUSH OUT OF THE AREA BY SUNDAY WITH HIGH PRESSURE BUILDING IN FROM THE NORTHWEST. MODELS SHOWING DRIER AIR ADVECTING IN FROM THE NORTH WITH DECENT MIXING. HAVE LOWERED AFTERNOON DEW POINTS ACROSS THE SANDY AREAS NORTHEAST OF INTERSTATE 94. OTHERWISE A MOSTLY SUNNY DAY IS EXPECTED. THE HIGH SLIDES EAST SUNDAY NIGHT WITH MOISTURE TRANSPORT ON ITS BACK SIDE FUELING CONVECTION ACROSS MINNESOTA AND IOWA. DRIER EASTERLY FLOW WITH HIGH OVER THE AREA SHOULD KEEP PRECIPITATION CHANCES AT BAY ACROSS THE WESTERN ZONES. WARM ADVECTION/MOISTURE TRANSPORT INCREASE MONDAY AND MONDAY NIGHT AS NEXT SHORTWAVE MOVES ALONG THE CANADIAN BORDER. AS THE ASSOCIATED COLD FRONT MOVES TOWARD THE AREA RAIN CHANCES WILL BE INCREASING. FROPA LOOKS TO TAKE PLACE SOMETIME MONDAY NIGHT AND THUS HAVE PLACED THE HIGHEST POPS IN THIS TIME FRAME. BOUNDARY SETTLES TO THE SOUTH OF THE AREA TUESDAY AND TUESDAY NIGHT AS HIGH PRESSURE MOVES ACROSS THE WESTERN GREAT LAKES. .LONG TERM...WEDNESDAY THROUGH SATURDAY A NORTHWEST FLOW REGIME SETS UP ACROSS THE UPPER MIDWEST THROUGH THE PERIOD. MEDIUM RANGE OPERATIONAL MODELS ARE IN AGREEMENT AS CLOSED UPPER LOW FORMS OFF THE PACIFIC NORTHWEST AND BROAD HIGH PRESSURE RIDGE SPRAWLS ACROSS THE SOUTHERN AND CENTRAL CONUS SETTING UP THE MAIN BAND OF WESTERLIES ACROSS THE NORTHERN TIER OF STATES. BIGGEST FORECAST CHALLENGE IS THE TIMING ISSUES OF THE WEAK IMPULSES IN THE FAST UPPER FLOW. BOTH 06Z GFS AND 00Z ECMWF AND ENSEMBLES POINT TO MAIN BOUNDARY REMAINING TO THE SOUTH OF THE AREA WITH WEAK HIGH PRESSURE FARTHER NORTH. FIRST IMPULSE LOOKS TO TRANSLATE JUST SOUTH OF THE AREA ON WEDNESDAY AND THUS HAVE KEPT THE LOWER END POPS ACROSS THE SOUTH BOTH WEDNESDAY AND WEDNESDAY NIGHT. WITH WEAK HIGH THEN BUILDING ACROSS THE AREA THURSDAY AND FRIDAY AS MAIN MOISTURE TRANSPORT REMAINS ACROSS THE HIGH PLAINS. THIS AXIS TEN SHIFTS EASTWARD SATURDAY FOR A CHANCE OF SHRA/TSRA. && .AVIATION... DIFFICULT PRE-FRONTAL ENVIRONMENT OVER THE TAF SITES THIS AFTERNOON WITH MANY WEAK IMPULSES ENOUGH TO CAUSE CLUSTERS OF TSRA. MAIN COLD FRONT IS NOW SHIFTING SOUTH THROUGH MN AND WILL CAUSE A MORE LINEAR TSRA COMPLEX TO INITIATE ALONG A KMKT-EAST OF KDLH LINE THIS EVENING. BELIEVE THIS BROKEN LINE OF +TSRA WILL SAG THROUGH SE THROUGH THE TAF SITES. HOWEVER...THE CAP STRENGTH AND INITIATION TIME IS DIFFICULT AND THUS SO IS TIMING IN THE TAF. WILL PROVIDE A LATER AFTERNOON UPDATE TO TAFS TO TRY AND BUILD TIMING INTO THE SITES OF TSRA. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && SHORT/LONG TERM...RABERDING AVIATION..........BAUMGARDT
Hazardous weather outlook, Aug 11, 7:25 PM CDT, 1 hour 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 725 PM CDT SAT AUG 11 2007 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034- 041>044-053>055-061-121100- ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE- FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE- MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON- WABASHA-WINNESHIEK-WINONA- 725 PM CDT SAT AUG 11 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST IOWA... SOUTHEAST MINNESOTA AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...TONIGHT A COLD FRONT WILL LIKELY INITIATE THUNDERSTORMS BY EARLY THIS EVENING FROM ROUGHLY DULUTH TO MINNEAPOLIS MINNESOTA...TO NEAR SIOUX FALLS SOUTH DAKOTA. THIS BROKEN LINE OF THUNDERSTORMS WILL SHIFT SOUTHEAST TOWARD THE AREA AS THE EVENING PROGRESSES AND PROVIDE A SEVERE WEATHER THREAT...WITH DAMAGING WINDS AND LARGE HAIL BEING THE MAIN THREAT. THE STORMS SHOULD MOVE FROM NORTHWEST TO SOUTHEAST THROUGH THE EVENING. THOSE FURTHER NORTHWEST WILL SEE THE STORMS IN THE EARLY EVENING...WITH THOSE FURTHER SOUTHEAST SEEING STORMS MORE TOWARD MIDNIGHT. THE SEVERE THREAT IS BEST TO THE NORTHWEST WHERE INSTABILITY WILL BE GREATEST BEFORE WANING IN THE NIGHTTIME HOURS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A SERIES OF DISTURBANCES WILL PROVIDE A CHANCE OF THUNDERSTORMS AS THEY TRACK EAST ACROSS THE UPPER MISSISSIPPI RIVER VALLEY FROM SUNDAY THROUGH TUESDAY NIGHT. AT THIS TIME...IT IS STILL TOO EARLY TO DISCERN WHETHER ANY OF THESE THUNDERSTORMS WILL BECOME SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL PROBABLY BE NEEDED TONIGHT AS THE COLD FRONT THUNDERSTORMS SHIFT INTO THE AREA FROM THE NORTHWEST. THE MAIN ACTIVATION TIME FOR SPOTTER GROUPS IN AREAS FROM MEDFORD WISCONSIN TO ROCHESTER MINNESOTA WOULD BE FROM 830 PM THROUGH MIDNIGHT. AREAS FURTHER TO THE SOUTHEAST MAY SEE ACTIVITY IN THE LATE EVENING. MONITORING RADAR TRENDS WOULD ASSIST IN TIMING OF DEPLOYMENT. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. DAS/BAUMGARDT/THOMPSON
The office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 11, 10:02 PM CDT | Severe Thunderstorm Warning | ARX | Buffalo, Trempealeau | 58 min |
| Aug 11, 10:17 PM CDT | Severe Thunderstorm Warning | ARX | Jackson | 43 min |
| Aug 11, 10:29 PM CDT | Severe Thunderstorm Warning | ARX | La Crosse, Monroe | 61 min |
| Aug 11, 11:10 PM CDT | Severe Thunderstorm Warning | ARX | Adams, Juneau | 65 min |
| Aug 11, 9:00 PM CDT | Severe Thunderstorm Warning | ARX | Dodge, Olmsted | 45 min |
| Aug 11, 9:45 PM CDT | Severe Thunderstorm Warning | ARX | Fillmore, Olmsted | 60 min |
| Aug 11, 10:33 PM CDT | Severe Thunderstorm Warning | ARX | Fillmore | 57 min |
| Aug 11, 11:06 PM CDT | Severe Thunderstorm Warning | ARX | Houston | 39 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2007Severe Thunderstorm Warnings in Minnesota, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.